# SDR IXXA20250524001

- Difficulty date: May 15, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T2380745
- Condition: Cracked
- Location: Zone 400
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING ASSY ATTACH ANGLE IS CRACKED ON O/B AFT UPPER CORNER STRUCTURE COMMON TO PANEL 447CR
